RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gawędzki, K

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:120
Full texts:66

http://www.mathnet.ru/eng/person44362
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/72055

Publications in Math-Net.Ru
1994
1. K. Gawędzki, “$SU(2)$ WZNW model at higher genera from the gauge field functional integral”, Algebra i Analiz, 6:3 (1994),  107–117  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:3 (1995), 541–551

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019